T Nation

Acne Off vs. On


Suppose someone who had never had acne broke out on shoulders and back after completing first cycle. Proper PCT was ran, and even after 6 months the acne was there. Then suppose someone started on again and the acne cleared.

Would this suggest a high estrogen level at "normal" times?? What else would lead to acne while off, and clear skin when on?



Hi, i have had the same thing happen...had no visible acne, pimples etc while on or immediately after. then some on the shoulders. once back on it dissapears? an answer to this would be appreciated here also


Acne can often be a sign of hormone changes and liver fuction.
Try keeping the skin clean and dry.
Also try about a month supply of Milk Thistle or a liver cleansing blend.


I had a sort of similar experience on Methyl-Dienolone before it got banned.. Skin got way better while I was on it.. I guessed that there was a little HPTA shutdown and any endo test was replaced with Methyl-D which doesn't convert to DHT which as I understand it is the hormone principally responsible for acne.. I am the furthest thing from a chemist and am not claiming to know anything for sure.. Like I said.. just a guess.. but there's a new twist for you though.. anabolics that improve acne


Well, thanks for what we have so far. I have been keeping the skin very clean, and using topical treatments. I'm sure that hormonal changes are why I'm breaking out, but don't most people have problems when ON?



No bro I've seen either or many times. In both myself and others.


Check out www.acne.org.

it worked for me. particularly, the part about pantothenic acid. evidently, the enzyme that kills the acne bacteria is bolstered by pantothenic acid. dunno, but it seems to work.



I also have gotten a very mild amount of acne on my back and shoulders for the first couple of weeks that my endogenous testosterone rebounds...It is nothing more than the shock effect;your body has not been producing it's own test for the duration that you've been on aas, so it only makes sense that acne would flare up at the onset of pct.



I understood that to break out for a month or so after coming off was normal. But I'm talking about it hanging around for 4-5 months until you go back on. Thanks for all the ideas. I guess I just hope that I don't continue to have this stuff during all of the off times. Thanks agian.



A severe case of acne can last for months, even after the trigger is removed. The same thing that you described happened to me, and it took about that amount of time to completely clear up. I was finally able to isolate it to being caused by clomid, which I never take anymore.